# SDR ASAA2022070839030

- Difficulty date: July 8, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 340 hours, 104 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 RADIO INOP. GROUNDED - YES. ADJUSTED HF 2 SENS. OPS CHECKS GOOD REF B737-9 AMM 23-11-00. INFLIGHT OPS TEST ON BOTH HF RADIOS
